MathSciNet Relay Station
MathSciNet bibliographic data
MR1076174 14J29
Ashikaga, Tadashi; Konno, Kazuhiro Algebraic surfaces of general type with $c\sp 2\sb 1=3p\sb g-7$. Tohoku Math. J. (2) 42 (1990), no. 4, 517–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement